About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 591381, 7 pages
http://dx.doi.org/10.1155/2014/591381
Research Article

Positive Solutions for Systems of Nonlinear Higher Order Differential Equations with Integral Boundary Conditions

1School of Mathematics and Statistics, Suzhou University, Suzhou 234000, China
2School of Mathematics, Shandong University, Jinan 250100, China

Received 20 November 2013; Accepted 9 January 2014; Published 10 March 2014

Academic Editor: Xinan Hao

Copyright © 2014 Yaohong Li and Xiaoyan Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. R. Cannon, “The solution of the heat equation subject to the specification of energy,” Quarterly of Applied Mathematics, vol. 21, pp. 155–160, 1963. View at MathSciNet
  2. N. I. Ionkin, “Solutions of a boundary value problem in heat conduction theory with nonlocal boundary conditions,” Differential Equations, vol. 13, no. 2, pp. 294–304, 1977. View at MathSciNet
  3. R. Yu. Chegis, “Numerical solution of a heat conduction problem with an integral condition,” Litovskiĭ Matematicheskiĭ Sbornik, vol. 24, no. 4, pp. 209–215, 1984. View at MathSciNet
  4. Y. Li and X. Zhang, “Multiple positive solutions of boundary value problems for systems of nonlinear third-order differential equations,” Journal of Mathematical Research with Applications, vol. 33, no. 3, pp. 321–329, 2013. View at Zentralblatt MATH · View at MathSciNet
  5. B. Liu, “Positive solutions of fourth-order two point boundary value problems,” Applied Mathematics and Computation, vol. 148, no. 2, pp. 407–420, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. D. Xie, C. Bai, Y. Liu, and C. Wang, “Positive solutions for nonlinear semipositone nth-order boundary value problem of second order differential equations,” Electronic Journal of Qualitative Theory of Differential Equations, vol. 2008, no. 12, pp. 1–12, 2008.
  7. P. W. Eloe and B. Ahmad, “Positive solutions of a nonlinear nth order boundary value problem with nonlocal conditions,” Applied Mathematics Letters, vol. 18, no. 5, pp. 521–527, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. J. R. L. Webb, “Positive solutions of some higher order nonlocal boundary value problems,” Electronic Journal of Qualitative Theory of Differential Equations, vol. 2009, no. 29, pp. 1–15, 2009. View at Zentralblatt MATH · View at MathSciNet
  9. C. Pang, W. Dong, and Z. Wei, “Green's function and positive solutions of nth order m-point boundary value problem,” Applied Mathematics and Computation, vol. 182, no. 2, pp. 1231–1239, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  10. J. Yang and Z. Wei, “Positive solutions of nth order m-point boundary value problem,” Applied Mathematics and Computation, vol. 202, no. 2, pp. 715–720, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  11. M. Feng and W. Ge, “Existence results for a class of nth order m-point boundary value problems in Banach spaces,” Applied Mathematics Letters, vol. 22, no. 8, pp. 1303–1308, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  12. Y. Li and Z. Wei, “Multiple Positive solutions for nth order multi point boundary value problem,” Boundary Value Problems, vol. 2010, no. 1, pp. 1–13, 2010.
  13. L. Hu and L. Wang, “Multiple positive solutions of boundary value problems for systems of nonlinear second-order differential equations,” Journal of Mathematical Analysis and Applications, vol. 335, no. 2, pp. 1052–1060, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. J. Henderson and S. K. Ntouyas, “Positive solutions for systems of nth order three-point nonlocal boundary value problems,” Electronic Journal of Qualitative Theory of Differential Equations, vol. 2007, no. 18, pp. 1–12, 2007. View at MathSciNet
  15. S. Xie and J. Zhu, “Positive solutions of the system for nth-order singular nonlocal boundary value problems,” Journal of Applied Mathematics and Computing, vol. 37, no. 1-2, pp. 119–132, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  16. J. Xu and Z. Yang, “Positive solutions for a system of generalized Lidstone problems,” Journal of Applied Mathematics and Computing, vol. 37, no. 1-2, pp. 13–35, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  17. Z. Yang and D. O'Regan, “Positive solvability of systems of nonlinear Hammerstein integral equations,” Journal of Mathematical Analysis and Applications, vol. 311, no. 2, pp. 600–614, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. D. J. Guo, Nonlinear Functional Analysis, Shan Dong science and Technology Press, Jinan, China, 1985 (Chinese).